Hello Mr. Lybrate-user. I doubt wether you r sufferin frm aids. Regarding your rashes it might b just an allergy, look out fr thngs you r allergic fr or any new thing you hve ate or wore. Apply simple lactocalamine lotion n pls b vry careful nxt tym n do tke precaution. Tnkyu.
31 years experience
Ask Free Question
It does not look like any std disease symptoms if it persist you should have check up with dermarologist.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sex Education treatment